Advertisement

Journal of Theoretical Probability

, Volume 13, Issue 1, pp 135–139 | Cite as

On Kolmogorov SLLN Under Rearrangements for “Orthogonal” Random Variables in a B-Space

  • Sergei Chobanyan
  • V. Mandrekar
Article

Abstract

It is well-known that the Kolmogorov SLLN (non-i.i.d. case) fails for pair-wise independent random variables. However, as shown in the paper it can be saved even for orthogonal random variables if one allows permutations. We prove it in the setup of Banach space valued random variables.

SLLN orthogonal random variables permutation Kolmogorov condition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Billingsley, P. (1968). Convergence of Probability Measures, John Wiley, New York.zbMATHGoogle Scholar
  2. 2.
    Chobanyan, S. (1994). Convergence almost sure of rearranged series in Banach spaces and associated inequalities, In Hoffmann-Joørgensen, J., Kuelbs J., and Markus, M. B. (eds.), Probability in Banach Spaces 9, Birkhäuser, Boston.Google Scholar
  3. 3.
    Chobanyan S., and Mandrekar V. (1998). Almost everywhere convergence and SLLN under rearrangements, In Kartatzas, I., Rajput, B., and Taqqu, M. S. (eds.), Stochastic Processes and Related Topics: In Memory of Stamatis Cambanis 1943–1995, Birkhäuser, Boston.Google Scholar
  4. 4.
    Chung, K. L. (1951). The strong law of large numbers. Proc. Second Berkeley Symp. Math. Statist. Prob., University of California Press, Berkeley, pp. 341–352.Google Scholar
  5. 5.
    Cörgo, S., Tandori, K., and Totik V. (1983). On the strong law of large numbers for pairwise independent random variables. Acta Math. Hung. 42, 319–330.MathSciNetCrossRefGoogle Scholar
  6. 6.
    Hoffmann-Joørgensen, J. (1974). Sums of independent Banach space valued random variables. Studia Math. 52, 159–186.MathSciNetCrossRefGoogle Scholar
  7. 7.
    Loéve, M. (1962). Probability Theory, Van Nostrand, New Jersey.zbMATHGoogle Scholar
  8. 8.
    Prohorov, Yu. V. (1950). On the strong law of large numbers. Izv. Akad. Nauk SSSR, Ser. Matem. 14, 523–536.MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • Sergei Chobanyan
  • V. Mandrekar

There are no affiliations available

Personalised recommendations